# SDR SWAA2024080203660

- Difficulty date: June 20, 2024
- Submitted: August 2, 2024
- Operation: Air carrier
- Aircraft: N478WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33989
- Aircraft time: 66,062 hours, 39,438 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR PANEL 232RF IS DELAMINATED<[01] FABRICATION OF NEW 232RF FLOOR PANEL HAS BEEN COMPLETED IAW SRM 53-00-50-2R-0 AND BOEING DWG: 144A5810 ID: 0004.  ATTACHED CURE SHEET TO THIS FAULT.
